zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Asymptotic behavior of solutions of a differential equation partially solved with respect to the derivative. (English) Zbl 0521.34003
34A99General theory of ODE
34E05Asymptotic expansions (ODE)
[1]A. V. Pkhakadze and A. A. Shestakov, ?Classification of singular points of a first-order differential equation not solved with respect to the derivative,? Mat. Sb.,49, No. 1, 3-12 (1959).
[2]M. A. Dautov and L. M. Muratov, ?Asymptotic representation of solutions of a first-order polynomial differential equation,? Izv. Vyssh. Uchebn. Zaved., Mat.,4, 61-68 (1964).
[3]A. E. Zernov, ?Solutions of a system of singular differential equations partially solved with respect to the derivatives,? Mat. Zametki,24, No. 3, 349-357 (1978).
[4]A. V. Kostin, ?Asymptotic properties of solutions of ordinary first-order differential equations,? Differents. Uravn.,4, No. 7, 1184-1195 (1968).
[5]R. G. Grabovskaya and I. Diblik, ?Asymptotic behavior of solutions of systems of differential equations not solved with respect to the derivatives,? Dep. VINITI, No. 1786-78 Dep.
[6]I. Diblik, ?Asymptotic behavior of solutions of Emden-Fowler type equations not solved with respect to the highest derivative,? in: Fifth All-Union Conference on Qualitative Theory of Differential Equations, Abstracts of Reports, Kishinev (1979), pp. 60-61.
[7]R. G. Grabovskaya and I. Diblik, ?Asymptotic behavior of solutions of an equation not solved with respect to the derivative,? Differents. Integr. Uravn., No. 3, 191-192, Gor’kii (1979).
[8]F. Hartmann, Ordinary Differential Equations [Russian translation], Mir, Moscow (1970).
[9]G. M. Fikhtengol’ts, Course of Differential and Integral Calculus [in Russian], Nauka, Moscow (1966).